Full Text: PDF
Volume 3, Issue 1, 1 April 2019, Pages 5-18
Abstract. We propose a modified forward-backward splitting method and prove a new strong convergence theorem of solutions to a zero problem of the sum of a monotone operator and an inverse-strongly-monotone operator in a real 2-uniformly convex and uniformly smooth Banach space. Some new results for variational inequality problems and monotone inclusions are obtained.
How to Cite this Article:
Yasunori Kimura, Kazuhide Nakajo, Strong convergence for a modified forward-backward splitting method in Banach spaces, J. Nonlinear Var. Anal. 3 (2019), 5-18.